# SDR CALA0100254

- Difficulty date: March 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN FLOOR PANEL CORRODED AT STA 256-313, LBL 22-44.  THE PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW ECRA 5320-01265 AND SRM 51-30-1.
